# SDR QXEA2025120800363

- Difficulty date: December 2, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N620QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000640
- Aircraft time: 22,647 hours, 15,190 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 330131
- Part serial: 620QXARL
- Condition: No Test
- Location: Zone 200
- Part time: 22,643 hours, 15,187 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING -A- CHECK DURING THE PERFORMANCE OF TASK CARD E175-33-50-01-720-801-A, FOUND THE EMERGENCY LIGHTS FAILED AT THE AFT SERVICE DOOR ENTRANCE. REPLACED THE EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-50-01-000/400-801-A. OPERATIONAL CHECKS GOOD.
